# SDR HNAA0200077

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 19,362 hours, 21,942 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: 8022241
- Part serial: 869246
- Condition: Broken
- Location: Nr 2 Propeller
- Part time: 13,914 hours, 5,408 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE COMING FROM NR 2 PROPELLER WHEN ROTATING.  REPLACED NR 2 PROPELLER ASSEMBLY.  DISASSEMBLY SHOWED DAMAGE TO THE NR 2 BLADE AND ITS SPLIT RING BEARING RACE.  APPROXIMATELY ONE INCH OF MATERIAL HAS CRACKED/BROKEN AWAY FROM THE END OF ONE BEARING SPLIT RING HALF.  FIVE BLADE BEARINGS WERE LOOSE INSIDE THE PROP HUB.
